# SDR VNAA2023101911101

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 17,898 hours, 15,994 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 15091H8010
- Condition: Cracked
- Location: Cockpit Left
- Part time: 17,898 hours, 15,994 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L WNSHLD HEAT CAUTION MSG ILLUMINATED WITH APPARENT CRACK IN L WINDSHIELD CRACK EMITTED SPARKS / REMOVED AND REPLACED THE LH WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-A01-PSA. OPS TEST AND LEAK TEST GOOD AT THIS TIME.
